| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 13.2mm, vicm5_13.2, -10.50 diopter, implantable collamer lens tore/broke during injection/delivery into the right eye (od).The lens was implanted and removed intraoperatively with no patient injury.A replacement lens was implanted at a later date and the problem resolved.